Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 14, No.1 (2021)

  1. Coefficient inequalities of analytic functions equipped with conic domains involving q-analogue of Noor integral operator
    K. I. Noor, Ş. Altinkaya, S. Yalçin
    Abstract | PDF |
  2. Area, perimeter and cocyclical polygons
    J.-C. Léger
    Abstract | PDF |
  3. Generalized bounds for hyperbolic sine and hyperbolic cosine functions
    R. M. Dhaigude, Y. J. Bagul, V. M. Raut
    Abstract | PDF |
  4. The Ultrapower Axiom UA and the number of normal measures over χ1 and χ2
    A. W. Apter
    Abstract | PDF |
  5. On amalgamation of truncated exponential and Gould-Hopper polynomials
    G. Yasmin, H. Islahi
    Abstract | PDF |
  6. Existence and uniqueness of solutions to anti-periodic Riezs-Caputo impulsive fractional boundary value problems
    S. Toprakseven
    Abstract | PDF |
  7. Maclaurin’s type infinite products involving certain transcendental functions
    M. I. Qureshi, M. Ali, D. Ahamad, S. Jabee
    Abstract | PDF |
  8. Weighted Pál type (1;0) – interpolation on the zeros of Laguerre abscissas
    N. Mathur, P. Mathur
    Abstract | PDF |
  9. Some properties of a new subclass of m-fold symmetric bi-Bazilevic functions associates with modified sigmoid function
    J. O. Hamzat
    Abstract | PDF |
  10. The transformation of the involute curves using by lifts on R3 to tangent space TR3
    H. Çayir
    Abstract | PDF |
  11. Generalization of nano topological spaces induced by different neighborhoods based on ideals and its applications
    A. Kandil, S. A. El-Sheikh, M. Hosny, M. Raafat
    Abstract | PDF |
  12. Geodesics in the configuration spaces of two points in Rn
    D. M. Davis
    Abstract | PDF |
  13. A new operational matrix of derivative for hybrid third kind Chebyshev polynomials and Block-pulse functions and its applications in solving second-order differential equations
    R. Jafari, R. Ezzati, K. Maleknejad
    Abstract | PDF |
  14. A new note on absolute matrix summability of infinite series
    H. S. Özarslan, A. Karakaş
    Abstract | PDF |
  15. Conformal semi-slant submersions from Lorentzian para Kenmotsu manifolds
    R. Prasad, P. K. Singh, S. Kumar
    Abstract | PDF |
  16. A different view of the tube surface in Minkowski 3-space E13
    M. Çimdiker Aslan, Y. Ünlütürk
    Abstract | PDF |
  17. Retractions in homotopy theory for finite topological semigroups
    A. Saif, H. A. Othman
    Abstract | PDF |